Alert archive / Illinois / Tornado Warnings in 2015
Tornado Warning 34, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Dec 23, 2015, 12:08 PM CST for Pope County, Illinois. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 12:08 PM CST (18:08 UTC)
- Expired
- Dec 23, 2015, 12:45 PM CST
- In force
- 37 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Pope County, IL
The radar
The Paducah radar (KPAH), 50 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 12:10 PM CST | FUNNEL CLOUD | Glendale, IL | TRAIN SPOTTER OBSERVED FUNNEL CLOUD BETWEEN THE COMMUNITIES OF SIMPSON AND GLENDALE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 9:13 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133
WFUS53 KPAH 231808
TORPAH
ILC151-231845-
/O.NEW.KPAH.TO.W.0034.151223T1808Z-151223T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1208 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
POPE COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 1245 PM CST
* AT 1207 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR DIXON SPRINGS...OR 9 MILES EAST OF
VIENNA...MOVING EAST AT 45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
POPE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...EDDYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3755 8871 3760 8856 3760 8842 3743 8841
3741 8845 3739 8848 3734 8871
TIME...MOT...LOC 1807Z 252DEG 38KT 3745 8872
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
PS3 follow-up statements
499
WWUS53 KPAH 231819
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1219 PM CST WED DEC 23 2015
ILC151-231845-
/O.CON.KPAH.TO.W.0034.000000T0000Z-151223T1845Z/
POPE IL-
1219 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR
NORTHEASTERN POPE COUNTY...
AT 1218 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES NORTHEAST OF DIXON SPRINGS...NEAR
EDDYVILLE...MOVING EAST AT 45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
EDDYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3756 8863 3760 8856 3760 8842 3743 8841
3741 8845 3739 8848 3740 8864
TIME...MOT...LOC 1818Z 252DEG 38KT 3749 8857
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
PS168
WWUS53 KPAH 231831
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 PM CST WED DEC 23 2015
ILC151-231845-
/O.CON.KPAH.TO.W.0034.000000T0000Z-151223T1845Z/
POPE IL-
1231 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR
NORTHEASTERN POPE COUNTY...
AT 1231 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHWEST OF ROSICLARE...OR 15 MILES SOUTHEAST OF
HARRISBURG...MOVING EAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN POPE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3760 8850 3760 8842 3743 8841 3741 8845
3743 8848
TIME...MOT...LOC 1831Z 258DEG 35KT 3753 8841
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
PS156
WWUS53 KPAH 231835
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1235 PM CST WED DEC 23 2015
ILC151-231845-
/O.EXP.KPAH.TO.W.0034.000000T0000Z-151223T1845Z/
POPE IL-
1235 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR NORTHEASTERN POPE COUNTY WILL EXPIRE AT
1245 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHERN
ILLINOIS AND WESTERN KENTUCKY.
LAT...LON 3760 8850 3760 8842 3743 8841 3741 8845
3743 8848
TIME...MOT...LOC 1833Z 252DEG 38KT 3753 8841
$$
PSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Dec 23, 3:34 AM CST, 8 hours 34 minutes earlier.
Area forecast discussion, Dec 23, 3:34 AM CST, 8 hours 34 minutes before
AREA FORECAST DISCUSSION National Weather Service Paducah KY 334 AM CST WED DEC 23 2015 .SHORT TERM...(Today through Friday night) Issued at 333 AM CST WED DEC 23 2015 Busy morning, and the significant weather has not even moved into the area yet! Current convection over south central Missouri suprizingly being handled fairly well with the 12km NAM-WRF. Boundary layer ahead of this area remains quite saturated and thermal/wind gradient is actually better over the northeast Arkansas/Missouri BootHeel. However, both the latest NAM and GFS guidance show a nose of 0-2km instability nosing in near KPOF (Poplar Bluff Missouri) to just west of KCGI (near Marble Hill Missouri) between 12-15z (6am-9am CST). Re-introduced a mention of damaging wind in this Southeast Missouri Delta region for the potential of increasing wind momentum from line of convection producing at least marginally severe wind gusts. Wind shear in the 0-3km layer upticks across the Missouri Bootheel region and into the Purchase area of West Kentucky by 18z (noon). Added a mention of severe in the gridded forecast for southwest KY shortly before noon. Increasing deep layer (0-6km) of 70-80 knots nose into Southeast Missouri and the Purchase area of West Kentucky between 18z-21z (noon-3pm CST) per NAM-WRF and would lead to sharpening updrafts with steeping lapse rates at low levels. A focused area of severe thunderstorms was added to the gridded forecast for parts of West Kentucky to suggest higher potential for damaging wind, hail, and tornadoes. This also corresponds closely with the SPC 10% or greater Risk area for EF2 or greater tornadic potential. For simplification purposes, kept this area highlighted from noon to 6 pm CST (18z-24z). Little significant change in temperatures at this time. With ample moisture already available due to the antecedent stabilized conditions (e.g. fog), model guidance may be under-estimating the moisture pool available for buoyant updrafts. Leaned a little higher with dewpoints early on (this morning) to reflect that change. Dropped any mention of weather during the daytime hours on December 24, but slowly ramped up precipitation from the southeast toward sunrise Friday morning (Christmas). Main concern will be persistent rainfall over West Kentucky by Friday night, which may cause nuisance flooding issues. .LONG TERM...(Saturday through Tuesday) Issued at 333 AM CST WED DEC 23 2015 Looks to be shaping up to be a rather wet weekend, especially up in our northern/western sections, as a stationary front drapes along the Ohio River Valley and several pieces of mid lvl energy eject ne along it within deep southwest flow regime. Precipitable Water values progged to push over 1.5" suggest potential for some hefty rain amounts along/north of the surface boundary, so where this boundary sets of will be very important as to who gets the heaviest rainfall. South of the front, QPF and overall POPs will drop off fairly quickly, and temps will be unusually warm with record highs in the lower 70s a good bet. Models really diverge after the weekend with the handling of a deep cut-off upper low that will eventually lift north from TX into the southern Plains. This leads to low confidence forecast for early next week. There still is a large model spread as to how quickly this low lifts north into the Plains. Will continue with a compromise/superblend type solution at this point. Cannot rule out some severe threat with this system, depending on the track. Right now the severe risk looks a bit greater south/east of our area, but will need to monitor with time. && .AVIATION... Issued at 1209 AM CST WED DEC 23 2015 It is an educated guess as to exactly what will happen with the cigs/vsbys overnight. As increasing low level winds will tend to scour out vsby-restricting fog as time goes on, LIFR/IFR cigs will probably hold on well into the day before rising to MVFR as showers/tstms, some strong to severe, get going in the daytime. Very strong south southwesterly winds are expected through the day with gusts up to 30kts possible. More intense gusts will be possible near any storms. Some showers are possible after dark with a cold fropa across the region very late in the 06Z TAF period. && .PAH Watches/Warnings/Advisories... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...Smith LONG TERM...GM AVIATION...DB
Hazardous weather outlook, Dec 23, 10:47 AM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1047 AM CST WED DEC 23 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-241100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1047 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS OVER SOUTHEAST MISSOURI THIS MORNING WILL CONTINUE TO EXPAND AND MOVE EAST THROUGHOUT THE AFTERNOON AND INTO THE EARLY EVENING HOURS ACROSS THE REST OF THE OUTLOOK AREA. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS INCLUDED THE ENTIRE AREA IN AN ENHANCED RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS, LARGE HAIL, AND TORNADOES ARE ALL POSSIBLE WITH THE STRONGER THUNDERSTORMS. WITHIN THIS AREA, A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS. THE MODERATE RISK AREA IS ALONG AND SOUTH OF A LINE FROM DEXTER MISSOURI, VIENNA ILLINOIS, EVANSVILLE AND DALE INDIANA. THIS MODERATE RISK AREA INCLUDES ALL OF WEST KENTUCKY, AND A SMALL PART OF EXTREME SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI, AS WELL AS SOUTHWEST INDIANA. TORNADOES WITHIN LINES OF STORMS, AS WELL AS INDIVIDUAL STRONG STORMS CONTAINING TORNADOES ARE LIKELY IN THIS AREA, ESPECIALLY THIS AFTERNOON. STORMS OVER SOUTHEAST MISSOURI THIS MORNING HAVE ALREADY HAD A HISTORY OF PRODUCING WIND DAMAGE. THE STORMS ARE MOVING RAPIDLY NORTHEAST BETWEEN 60 AND 80 MPH. THE THREAT OF SEVERE WEATHER SHOULD COMPLETELY EXIT THE QUAD STATE REGION BY 8 PM CST. MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS AS THEY ARE ISSUED FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE FORECAST OFF AND ON FROM FRIDAY THROUGH NEXT MONDAY. THE PRIMARY WEATHER HAZARD DURING THIS TIME PERIOD WILL BE LOCALLY HEAVY RAIN, CAPABLE OF PRODUCING LOCALIZED FLOODING OF POORLY DRAINED AND LOW-LYING AREAS. SOME STORMS MAY REACH SEVERE LIMITS NEXT MONDAY. MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS AS THEY ARE ISSUED FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED MAINLY THIS AFTERNOON AND SHORTLY AFTER SUNSET. WITH MODERATE TO HEAVY RAINFALL EXPECTED THIS WEEKEND, ANY SPOTTER REPORTS OF FLOODING OR EXCESSIVE RAINFALL ARE ENCOURAGED AS WELL.
In the hours before
Local storm report, Dec 23, 11:44 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1144 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM TSTM WND DMG HERRIN 37.80N 89.03W
12/23/2015 WILLIAMSON IL EMERGENCY MNGR
POWER LINE DOWN ALONG HERRIN ROAD.
&&
SMITTYLocal storm report, Dec 23, 11:51 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1151 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM TSTM WND GST SESSER 38.09N 89.05W
12/23/2015 E60.00 MPH FRANKLIN IL TRAINED SPOTTER
WINDS ESTIMATED. LARGE TREE DOWN IN THE COMMUNITY. METAL
FRAMED BARN COLLAPSED.
&&
SMITTYLocal storm report, Dec 23, 11:53 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1153 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG PINCKNEYVILLE 38.08N 89.38W
12/23/2015 PERRY IL EMERGENCY MNGR
POWER POLE SNAPPED AT GROUND LEVEL ON NEW STREET. PORTION
OF HWY 154 CLOSED DUE TO DOWNED TREES.
&&
SMITTYLocal storm report, Dec 23, 12:01 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1201 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG MARION 37.73N 88.94W
12/23/2015 WILLIAMSON IL EMERGENCY MNGR
TREE DOWN BLOCKING PORTION OF SOUTH BOUND INTERSTATE 57.
TREES DOWN ALONG MOAK SCHOOL ROAD, COLMAN ROAD AND
ROBERTS ROAD.
&&
SMITTYLocal storm report, Dec 23, 12:05 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1205 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG MARBLE HILL 37.30N 89.98W
12/23/2015 BOLLINGER MO LAW ENFORCEMENT
POWER OUTAGES REPORTED THROUGHOUT THE COUNTY. TREE DOWN
ALONG HWY 51 JUST NORTH OF HWY CC. CARPORT ROOF BLOWN OFF
10 MILES NORTH ON HWY M.
&&
SMITTYLocal storm report, Dec 23, 12:06 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1206 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM TSTM WND GST 2 NW WAYNE CITY 38.37N 88.61W
12/23/2015 M62 MPH WAYNE IL TRAINED SPOTTER
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 7:07 PM CST | Dense Fog Advisory | PAH | Alexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more | 5 hr |
| Dec 23, 9:38 AM CST | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Perry | 22 min |
| Dec 23, 11:06 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Perry, Pulaski, Union | 39 min |
| Dec 23, 11:08 AM CST | Tornado Warning | PAH | Jackson, Perry | 37 min |
| Dec 23, 11:28 AM CST | Severe Thunderstorm Warning | PAH | Franklin, Jefferson, Johnson, Union, Williamson | 47 min |
| Dec 23, 11:48 AM CST | Severe Thunderstorm Warning | PAH | Hamilton, Saline, Wayne | 42 min |
| Dec 23, 11:53 AM CST | Tornado Warning | PAH | Johnson | 18 min |
| Dec 23, 12:14 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wayne, White | 46 min |
| Dec 23, 12:25 PM CST | Tornado Warning | PAH | Edwards, Wayne | 23 min |
| Dec 23, 12:36 PM CST | Special Weather Statement | PAH | Massac | 54 min |
| Dec 23, 12:41 PM CST | Severe Thunderstorm Warning | PAH | Wabash | 64 min |
| Dec 23, 2:17 PM CST | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 43 min |
| Dec 23, 2:43 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope | 32 min |
| Dec 23, 2:55 PM CST | Flash Flood Warning | PAH | Massac, Pope, Pulaski | 3 hr |
| Dec 23, 2:56 PM CST | Tornado Warning | PAH | Johnson, Pope | 16 min |
| Dec 23, 3:04 PM CST | Severe Thunderstorm Warning | PAH | Massac, Pope | 26 min |
| Dec 23, 3:18 PM CST | Severe Thunderstorm Warning | PAH | Pope | 27 min |
| Dec 23, 4:54 PM CST | Areal Flood Advisory | PAH | Hardin | 3 hr |
Nearby
Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.